메뉴 건너뛰기




Volumn 61, Issue 17, 2000, Pages 11618-11624

Quantum-classical crossover of the escape rate in a biaxial spin system with an arbitrarily directed magnetic field

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000438640     PISSN: 10980121     EISSN: 1550235X     Source Type: Journal    
DOI: 10.1103/PhysRevB.61.11618     Document Type: Article
Times cited : (22)

References (25)
  • 4
    • 0000463768 scopus 로고
    • A. I. Larkin and Yu. N. Ovchinnikov, Pis’ma Zh. Éksp. Teor. Fiz. 37, 322 (1983) [JETP Lett. 37, 382 (1983)];
    • (1983) JETP Lett. , vol.37 , pp. 382
    • Larkin, A.1
  • 5
    • 0000832360 scopus 로고
    • A. I. Larkin and Yu. N. Ovchinnikov, Zh. Éksp. Teor. Fiz. 86, 719 (1984) [Sov. Phys. JETP 59, 420 (1984)].
    • (1984) Sov. Phys. JETP , vol.59 , pp. 420
    • Larkin, A.1
  • 22
    • 0000728646 scopus 로고    scopus 로고
    • G. H. Kim, Phys. Rev. B 59, 11 847 (1999).
    • (1999) Phys. Rev. B , vol.59 , pp. 11847
    • Kim, G.1
  • 24
    • 4243993621 scopus 로고    scopus 로고
    • Chang-Soo Park, Sahng-Kyoon You, D. K. Park, and Dal-Ho Yoon, Phys. Rev. B 59, 13 581 (1999).
    • (1999) Phys. Rev. B , vol.59 , pp. 13581
    • Park, D.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.